MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a avrt (atrioventricular reentrant tachycardia ) /wpw (wolff-parkinson-white) ablation with a nuvision ice catheter and the patient experienced pericardial effusion that required pericardiocentesis.First, it was reported that "probe was not supported" error was displayed on the s70 ultrasound machine and the catheter disappeared when the catheter connected.The catheter to ultrasound machine was reseated without resolution.When the catheter was replaced, the issue resolved.It was also reported that on (b)(6) 2025 during a wpw case, a pericardial effusion was noticed in the patient.After the physician had gone transseptal with a nuvision catheter, the physician noticed there was a lot of fluids in the right ventricle.The pericardial effusion was confirmed with ice (intracardiac echocardiography).The medical intervention provided was a pericardiocentisis and 300 cc of fluid was removed.The patient was reported to be in stable condition and was recovering in the icu (intensive care unit).The physician stated the injury might've caused by ice after the transseptal.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31281786la and no internal actions related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
NUVISION ICE CATHETER, 10F
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive
los gatos CA 95032
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22169481
Report Number3016516752-2025-00006
Device Sequence Number9254926
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public(01)00860005688104(11)240429(17)260429(10)31281786LA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Catalogue NumberFG10593
Device Lot Number31281786LA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NUVISION ICE CATHETER, 10F
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient SexUnknown